Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Group rings with simple augmentation ideals

Authors: K. Bonvallet, B. Hartley, D. S. Passman and M. K. Smith
Journal: Proc. Amer. Math. Soc. 56 (1976), 79-82
MathSciNet review: 0399145
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Group algebras of algebraically closed groups and of universal groups are shown to have simple augmentation ideals and to be primitive.

References [Enhancements On Off] (What's this?)

  • [1] O. H. Kegel and B. A. F. Wehrfritz, Locally finite groups, North-Holland, Amsterdam, 1973. MR 0470081 (57:9848)
  • [2] B. H. Neumann, A note on algebraically closed groups, J. London Math. Soc. 27 (1952), 247-249. MR 13, 721. MR 0046363 (13:721f)
  • [3] W. R. Scott, Algebraically closed groups, Proc. Amer. Math. Soc. 2 (1951), 118-121. MR 12, 671. MR 0040299 (12:671f)

Additional Information

Keywords: Group ring, augmentation ideal, primitive ring, algebraically closed group, universal group, wreath product
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society